# SDR USAA2011080100003

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 7,483 hours, 6,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - R1 DOOR EMERGENCY EXIT RED LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT RED LIGHT ASSEMBLY IAW E-190 AMM 33-50-00 OPS CHECK GOOD.
